CSN Login
Members Online: 5

You are here

Great news!

CSN is getting an upgrade. All of your posts will still be here, but the website will have a new look, new features and be mobile-friendly. To prepare for the changes, the site will be down briefly at the end November. We’ll continue to provide updates as we get closer.    

Desparate for Advice on Nexavar (Sorafenib) Side Effects

TLAlways's picture
TLAlways
Posts: 15
Joined: Feb 2015

Hi and hope everyone is doing great.

My husband started Nexavar 2 weeks ago and has developed a severe body rash and extremely painful blisters on his feet.  We are looking for some advice on how to make him feel better as he is starting a new job after being off for the past 1 1/2 years and cannot afford to pass up this opportunity.

Quick update on history:  Removed large tumor and kidney in 2012.  RCC reappeared in lungs in 2014.  Has tried Evermolis, IL-2, Votrient and Opdivo.  All worked to some extent. 

THANK YOU SO MUCH in advance for any avice you can give.

Sincerely,

Sherri

 

 

Bellafelice
Posts: 57
Joined: Sep 2008

It may be of great help-if you arent already on it-to check out Smart Patients and joing that site (its free). Join the Kidney Cancer group and ask a member-DonsMrs who is a nurse-what to do about these side effects. She has been a tremendous help to both myself and alot of other people who have dealt with side effects of kidney cancer drugs. My hubby is on Votrient-and I dont know what I would have done without her advice. In addition alot of other super niice and knowledgeable people on SP can offer great suggestions they have used with success. Hope this helps.

Subscribe to Comments for "Desparate for Advice on Nexavar (Sorafenib) Side Effects"